# SDR CALA9700376

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND .125 INCH CRACKS AT EIGHT FASTENER HOLES IN RT SECTION 41 SKIN PANEL.  THE SKIN PANEL WAS REMOVED AND THE AREA WAS CLEANED IAW SRM 51-30-2 AND 51-10-2.  FASTENER HOLES WERE DRILLED IN NEW SKIN AND SKIN WAS INSTALLED IAW SRM 51-10-2, 51-10-7 AND 51-20-4.
